A 23-year-old female asked:
Increase in physical energy on third day of prozac (fluoxetine) 20 mg. is this a good sign? i don't feel like it's hypomania or mania.
1 doctor answer • 1 doctor weighed in
Pediatrics 41 years experience
Yes: It is a good sign, although early to be an effect there are some who respond sooner than others. Is there someone close to you who can observe and let you know if you are becoming hypomanic? Symptoms to be concerned about are irritability, sleeplessness, overspending, sexual promiscuity, angry outbursts and very poor judgment. I doubt you will experience these. Happiness, however, is desired.
3.6k viewsAnswered >2 years ago
Last updated Oct 22, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.